# SDR 07FDEA04882

- Difficulty date: November 20, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 81,273 hours, 21,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-3 DOOR FWD JAMB TORQUE BOX WEB CRACKED AT FLOOR LINE REPAIRED WEB IAW SRM 53-50-00 FIG 19 SHEET 1.
